Geometric structure in the representation theory of p-adic groups

Anne Marie Aubert, Paul Baum, Roger Plymen

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We conjecture the existence of a simple geometric structure underlying questions of reducibility of parabolically induced representations of reductive p-adic groups. To cite this article: A.-M. Aubert et al., C. R. Acad. Sci. Paris, Ser. I 345 (2007).

Original languageEnglish (US)
Pages (from-to)573-578
Number of pages6
JournalComptes Rendus Mathematique
Issue number10
StatePublished - Nov 15 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Geometric structure in the representation theory of p-adic groups'. Together they form a unique fingerprint.

Cite this